# SDR DXTA200501076

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 6,580 hours, 5,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKING IS NOT NORMAL, HAVE TO APPLY MORE THAN NORMAL PRESSURE ON BRAKES, ALMOST STANDING ON THEM.  BRAKES HAVE PRESSURE BUT FEEL SPONGY.  BLED BRAKE SYSTEM.  SERVICED RESERVOIR WITH 1 QT OF 500B-4.  TAXIED AIRCRAFT.  BRAKE OPERATION NORMAL.  ALL WORK DONE IAW CITATION 560MM 32-42-00 AND 12-12-02.
